# SDR A6WA2016071744105

- Difficulty date: July 16, 2016
- Submitted: July 17, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 33,050 hours, 31,649 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 3969, MAIN ENTRY DOOR EMERGENCY FLOOR FLOOD LIGHT AND ROW 1 EMERGENCY LIGHT INOPERATIVE.  FOUND EMERGENCY LIGHTS IN WARDROBE WIRED INCORRECTLY. REWIRED EMRGENCY LIGHTS IAW AMM 33-50-00. OPS CHECKED GOOD.
